# SDR AWXA200300666

- Difficulty date: May 19, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 53,912 hours, 38,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498157
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK 2 EACH 1 INCH CRACKS WERE FOUND AT BOTH SIDES OF LIGHT HOUSING ON STRINGER 16 LT, BS 500C&D.  MAINTENANCE CUTOUT DAMAGE AT BOTH SIDES OF LIGHT HOUSING ON STRINGER 16 LT, BS 500C&D; FABRICATED A REPAIR CHANNEL, 2 EACH SPLICE ANGLES, AND 4 EACH SHIMS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-53 PG 201 FIG 201.
